The correct answer is B. Increase use of topical corticosteroids.
Note the classic bilateral lesions of atopic dermatitis on the patient’s cheeks.
While the patient’s mother is doing appropriate management of the lesions, such as use of moisturizers, the patient has had insufficient use of topical corticosteroids for any meaningful impact. For this reason, increasing use of topical corticosteroids is the most appropriate next step in the management of this patient.
Bleach baths may be continued, as they may be helpful. Therefore, cessation of this is unlikely to yield benefit. While dupilumab may be useful, the medication is not approved for the patient’s age. The use of crisaborole may be considered, but a trial of appropriate use of topical corticosteroids should be considered first. Meanwhile, sedating antihistamines, which may be useful for the patient, are not the most appropriate next step to manage the patient’s
References: Kulthanan K, Tuchinda P, Nitiyarom R, et al. Clinical practice guidelines for the
diagnosis and management of atopic dermatitis. Asian Pac J Allergy Immunol.